# SDR DALA2022120507748

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 344 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2520087) DURING INSPECTION FOUND CORROSION ON FLOOR FITTING AT W1 AREA STA .344 AND LBL 55 APPROX. FLOOR FITTING AT W1 AREA STA.344 AND LBL 55 APPROX. WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
